# SDR HEEA073655

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,209 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076006007
- Part serial: 3401
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BYPASS BUTTON POPPED. SENDING TO VENDOR FOR REPAIR.
